MAUDE Adverse Event Report: FX Shoulder Solutions Dallas Easytech; Shoulder prosthesis

FX Shoulder Solutions Dallas Easytech; Shoulder prosthesis
Catalog Number 314-0038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
Easytech
Common Device Name
Shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50764164
Report Number3014128390-2026-00048
Device Sequence Number9396182
Product Code PKC
UDI-Device Identifier03701037301487
UDI-Public03701037301487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201391
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-0038
Device Lot NumberW0121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown